Alert archive / Michigan / Gale Watches in 2011

Gale Watch 1, NWS Gaylord, MI

January 14, 2011

NWS Gaylord, MI issued this gale watch at Jan 14, 2011, 3:53 PM EST. It took effect at Jan 15, 2011, 7:00 AM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Jan 14, 2011, 3:53 PM EST (20:53 UTC)
In effect from
Jan 15, 2011, 7:00 AM EST
Expired
Jan 15, 2011, 3:31 AM EST
In force
Issued by
NWS Gaylord, MI

The text

As transmitted, in the capitals the NWS used until 2016.

751 
WHUS73 KAPX 142053
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
353 PM EST FRI JAN 14 2011

LMZ323-342-344>346-150500-
/O.EXT.KAPX.SC.Y.0007.110115T1200Z-110116T1000Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
353 PM EST FRI JAN 14 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 AM SATURDAY TO 5 AM
EST SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 7 AM SATURDAY TO
5 AM EST SUNDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ347-348-150500-
/O.NEW.KAPX.GL.A.0001.110115T1200Z-110116T0400Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
353 PM EST FRI JAN 14 2011

...GALE WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS. 

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
2 follow-up statements
197 
WHUS73 KAPX 150357
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1057 PM EST FRI JAN 14 2011

LMZ323-342-344>346-151200-
/O.CON.KAPX.SC.Y.0007.110115T1200Z-110116T1000Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1057 PM EST FRI JAN 14 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM SATURDAY TO
5 AM EST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM SATURDAY TO
5 AM EST SUNDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ347-348-151200-
/O.CON.KAPX.GL.A.0001.110115T1200Z-110116T0400Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
1057 PM EST FRI JAN 14 2011

...GALE WATCH REMAINS IN EFFECT FROM 7 AM EST SATURDAY THROUGH
SATURDAY EVENING...

A GALE WATCH REMAINS IN EFFECT FROM 7 AM EST SATURDAY THROUGH
SATURDAY EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS. 

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
999 
WHUS73 KAPX 150831
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
331 AM EST SAT JAN 15 2011

LMZ342-344>346-151645-
/O.UPG.KAPX.SC.Y.0007.110115T1200Z-110116T1000Z/
/O.NEW.KAPX.GL.W.0037.110115T1200Z-110115T2200Z/
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
331 AM EST SAT JAN 15 2011

...GALE WARNING IN EFFECT FROM 7 AM THIS MORNING TO 5 PM EST THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 5 PM EST
THIS AFTERNOON. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LHZ347-348-151645-
/O.UPG.KAPX.GL.A.0001.110115T1200Z-110116T0400Z/
/O.EXB.KAPX.SC.Y.0007.110115T1200Z-110115T2200Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
331 AM EST SAT JAN 15 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 5 PM
EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 5 PM EST
THIS AFTERNOON. THE GALE WATCH IS NO LONGER IN EFFECT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ346-349-LSZ321-322-151645-
/O.EXB.KAPX.SC.Y.0007.110115T1200Z-110115T2200Z/
ST IGNACE TO FALSE DETOUR CHANNEL-STURGEON POINT TO ALABASTER MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
331 AM EST SAT JAN 15 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 5 PM
EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 5 PM EST
THIS AFTERNOON. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ323-151645-
/O.EXT.KAPX.SC.Y.0007.110115T1200Z-110115T2200Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
331 AM EST SAT JAN 15 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 AM THIS MORNING TO
5 PM EST THIS AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 7 AM THIS MORNING
TO 5 PM EST THIS AFTERNOON. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this gale watch went out at Jan 14, 3:47 PM EST, 6 minutes earlier.

Area forecast discussion, Jan 14, 3:47 PM EST, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
347 PM EST FRI JAN 14 2011

.SYNOPSIS.../ISSUED AT 342 PM/

A FAST MOVING CLIPPER SYSTEM...WILL MOVE THROUGH THE NORTHERN GREAT
LAKES REGION TONIGHT. THIS SYSTEM WILL OVERSPREAD LIGHT SNOW TO THE
REGION TONIGHT INTO EARLY SATURDAY. SNOWFALL AMOUNTS ARE EXPECTED TO
BE ON THE LIGHT SIDE...EXCEPT FOR PORTIONS OF THE EASTERN U.P...AND
NORTHWEST LOWER...WHERE LAKE ENHANCEMENT MAY BRING MODERATE
ACCUMULATIONS THERE.

AS THE SYSTEM PULLS OFF TO THE EAST ON SATURDAY...WINDS WILL TURN TO
THE NORTHWEST...BRINGING MORE LAKE EFFECT SNOWS SATURDAY INTO
SATURDAY NIGHT.

&&

.SHORT TERM.../ISSUED AT 342 PM/...TONIGHT

A WEAK WAVE OF LOW PRESSURE OVER WESTERN LAKE SUPERIOR WILL
INTENSIFY OVER THE EVENING AND DROP INTO N LOWER BY 12Z SATURDAY.
THIS SETS UP AN INTERESTING SCENARIO OF SNOW FALL FOR THE REGION.
FIRST, THE CLIPPER DROPS INTO C UPPER BY 06Z. THIS STARTS A SSW FLOW
THAT PRETTY MUCH, PARALLELS THE LAKE MICHIGAN SHORE OF NW LOWER
CROSSES BEAVER ISLAND AND INTO WESTERN MACKINAC COUNTY. THIS LOOKS
TO ONLY LAST ABOUT 3 TO 5 HOURS AS THE LOW CONTINUES TO MOVE INTO E
UPPER BY 12Z. THIS CAUSES THE WIND DIRECTION TO SHIFT BY 45 TO 60
DEGREE OVER 6 HOURS. THIS WON'T ALLOW MUCH IN THE WAY OF ENHANCEMENT
AS ANY BANDING THAT COULD SET UP IN THE SYNOPTIC FLOW WILL BE
DISRUPTED BY THE DIRECTION CHANGE. SO WILL ADD ONLY ABOUT AN INCH OR
SO TO THE SNOW AMOUNTS ALONG LAKE MICHIGAN AND IN E UPPER. AS THE
LOW MOVE TO AROUND E UPPER OVERNIGHT, THE 1000-850 MB LAYER WINDS
WILL SHIFT AGAIN FROM AROUND 270 TO NEAR 315 BY 12Z, AGAIN, MORE
BAND DISRUPTION. IF ANY BANDING HAS SET UP ON THE SW FLOW THE WIND
SHIFT WILL PROBABLY PUSH IT INTO NW LOWER AND WITH THE NW FLOW
EXPECTED TO SET UP A FEW MORE HOURS LONGER THAN THE SW FLOW WILL
EXPECT THAT THE BEST AMOUNT BETWEEN 06Z AND 12Z WILL BE IN NW LOWER.
SO HAVE ADDED ABOUT AN INCH OR SO THERE AS WELL. SO HAVE MODERATE
AMOUNTS IN E UPPER, WEST OF I-75, AND IN NW LOWER NORTH OF M-72. THE
SW MISSES OUT ON MOST OF THE SNOW AS THE BEST UPWARD MOTION WITH THE
LOW STAYS NORTH. NE LOWER WON'T SEE THE LAKE ENHANCEMENT, BUT WITH
THE DYNAMICS OF THE SITUATION, IT LOOKS LIKE THEY'LL SEE LIGHT TO
MODERATE AMOUNTS.

&&

.LONG TERM.../ISSUED AT 342 PM/...SATURDAY AND BEYOND

MULTIPLE WINTRY EVENTS OF MOSTLY LIGHT MAGNITUDE NEXT 7 DAYS
INTERMINGLED WITH LES AND SOME INTERESTING POTENTIAL FOR A MDT
EVENT TUE FOLLOWED BY ONE DAY OF BITTER ARCTIC COLD.

PATTERN: NAO AND PNA ARE NEUTRAL. SO BROAD WRN RIDGE/ERN TROF WILL
PREVAIL THRU FRI 1/21 WITH TENDENCY FOR SOME AMPLIFICATION BEGINNING
WED. IN THE MEANTIME LOW AMPLITUDE PACIFIC FLOW WILL DELIVER A
SERIES OF SYSTEMS THRU HERE. ERN USA CYCLOGENESIS HAS BEEN MODELED
FOR SEVERAL DAYS AS SHRTWV TROF AMPLIFIES IN THE ERN USA TROF
MON-TUE. BELIEVE UPR-LVL FLOW HAS TO PRODUCE AND IT COULD BE BIG.
CAUTION URGED THOUGH AS WE JUST DONT KNOW WHERE YET. UNSURE HOW THIS
SHAKES OUT FOR NRN MI BUT POTENTIAL HAS BEEN DECREASING THAT WE END
UP MISSED.

SIGNALS HAVE BEEN SUGGESTING INCREASED "POTENTIAL" FOR A SPELL OF
SERIOUS WINTER WX HERE. AND WHILE WE KNOW THERE HAVE BEEN POCKETS OF
BIG SNOWFALL (SFALL) RECENTLY /CHARLEVOIX-ANTRIM COUNTIES ON
7TH-8TH/ MANY AREAS ALONG AND E OF I-75 ARE DEALING WITH BELOW
NORMAL/THIN SNOW PACK. WHILE SEASONAL SFALL IS RUNNING SLIGHTLY BELOW
NORMAL OVER NE LOWER ALONG AND E OF I-75...THE ERN U.P. IS DEALING
WITH MAJOR DEFICITS. SSM IS RUNNING <50% OF WHAT USUALLY FALLS BY
MID-JAN. SNOW DEPTHS AT WHITEFISH PT-PARADISE-TAHQUAMENON FALLS SP
ARE ONLY 1-7" AS OF THIS MRNG. THERE IS SOME PROMISE OF BUILDING UP
SNOWPACK IN THESE AREAS OVER THE NEXT 2 WEEKS AS MODELS SIGNAL
POSSIBLE APPEARANCE OF HUDSON BAY LOW.

TEMPS ARE BIAS-CORRECTED CONCENSUS VARIETY UNLESS OTHERWISE NOTED.

SYNOPTIC EVENTS OF VARYING INTEREST: MON 17TH AND THU 20TH.

SAT: DRY SLOT WILL BE SHUTTING OFF SYNOPTIC SN AT DAYBREAK. NW FLOW
LES DEVELOPS IN RENEWED CAA IN THE AFTN. SLOWLY VEERING WINDS WILL
LIMIT ADDITIONAL ACCUMS.

SUN: HIGH PRES AND THERMAL TROF. NW FLOW LES BECOMES LESS ORGANIZED
AS RIDGE MOVES THRU. COULD BE SURPRISED HERE AT LONGEVITY. WHILE
WINDS WILL BE NIL AT THE SFC...WINDS IN THE CLOUD-BEARING LAYER
REMAIN 10-20 KTS /3-5K FT/ THRU 18Z. THEREAFTER SHEAR AND WEAKER
FLOW. HIGH/S ONLY IN THE TEENS MOST LOCALES.

MON: 09Z/SREF SLP LOOKS VERY THREATENING. 989 MB VICINITY GRB AT 87
HRS! 00Z DETERMINISTIC MODELS ARE CLUSTERED VICINITY CHI AT 06Z/TUE
AND SAGINAW BAY BY 12Z. 12Z RUNS NOW TRACK ROUGHLY CHI TO FURTHER N.

MACKINAC COUNTY: CAN ENVISION SIGNIFICANT 6-12"+? WARNING SFALL
POTENTIAL W OF THE BRIDGE "IF" SINGLE LAKE MI BAND FORMS. STRONG SSW
BL FLOW DEVELOPS AND REMAINS STEADY-STATE 06Z-18Z/MON. WITH LONG
FETCH THIS COULD BE BIG IF BAND REMAINS QUASI-STATIONARY.

PMDEPD REVIEWED. 00Z EC IN EXCELLENT AGREEMENT WITH ITS ENSEMBLES.
MON NGT-FRI FCST HEAVILY WEIGHTED TOWARD ITS SOLUTION WITH INPUT
FROM HPC.

MON NGT-TUE...COMPLEX WHEN EXAMINING N AMERICAN/EUROPEAN MODELS.
ACCUMULATING/PLOWABLE SNOWFALL IS ON THE TABLE. AS ITS STANDS NOW
THIS LOOKS LIKE ADVISORY MATERIAL /3-5"/ BUT THIS IS NOT A LOCK YET.
PATIENCE AS WE CONTINUE TO MONITOR MODELS TRENDS. WE FIRST NEED TO
GET PAST TNGT/S EVENT.

MON NGT: WAA/"WARM" SECTOR. RAISED LOW TEMPS CONSIDERABLY AS DROP OFF
FROM MON HIGH/S SHOULD BE MODEST. DID NOT RAISE TEMPS AS HIGH AS 2M
CONCENSUS WHICH KEEP TEMPS STEADY FROM MON HIGH/S.

TUE: EARLY MRNG COLD FRONTAL PASSAGE. HIGH TEMPS OCCUR AROUND DAWN
THEN FALL THRU THE DAY ON BLUSTERY NW WINDS. WIND CHILLS WILL BE
SUBZERO OVER ALL OF NRN MI BY SUNSET. STILL MAY HAVE SNOW LINGERING
UNTIL MIDDAY.

WED: BITTERLY COLD! NNW-NW FLOW LES BUT PROBABLY WITH THIN MSTR WITH
VERY LOW OR ABSENT.

WE MAY BE FLIRTING WITH THE COLDEST DAYTIME HIGHS SO FAR THIS WINTER
AND CERTAINLY THE COLDEST SINCE DEC 13TH. TEMPS ARE CONCENSUS 2M
OFFERING 5-18F. CUT TEMPS SEVERAL DEG FROM PREVIOUS APX FCST. MOST
PLACES AWAY FROM LAKE MI PROBABLY REMAIN BELOW 10F. ECMWF 2M FCSTS
HIGH OF 2F AT SSM! IF THESE FCST TEMPS HOLD...WIND CHILLS WILL BE
5-20F BELOW ZERO.

THU-FRI: MODEST TEMP RECOVERY. TEMPS ARE CONCENSUS OF ALL GUIDANCE
/15-20F/. ANOTHER SNOWY COLD FRONT SWINGS THRU THU FOLLOWED BY
REORGANIZING LES FRI.

JH

&&

.MARINE.../ISSUED AT 342 PM/

LOW PRES WILL CROSS NRN MI WATERS TNGT WILL SOME SLIGHT
INTENSIFICATION. NW WINDS WILL INCREASE BEHIND THIS LOW SAT AND
MARGINAL NW GALES ARE POSSIBLE ON WATERS SURROUNDING MUCH OF NRN
LOWER. GALE WATCH HAS BEEN POSTED. SEAS POSSIBLY UP TO 10 FT OVER
LAKE MI BY SUNSET SUNDAY AND 8 FT NEAR PRESQUE ISLE LIGHT SUN NGT.
HIGH PRES ARRIVES SUN WITH SUBSIDING SEAS. STRONG LOW PRES IS
POSSIBLE MON WITH SOUTHERLY GALES ARE POSSIBLE ON LAKE MI. BEHIND
THIS SYSTEM NW GALES ARE NOW OUTLOOKED FOR ALL OF NRN MI WATERS.
FREEZING SPRAY WILL BE AN ISSUE AS ARCTIC AIR POURS IN ON FALLING
TEMPS.

JH

&&

.AVIATION.../ISSUED AT 129 PM/...VALID FOR 18Z TAFS

CURRENTLY, HIGH PRESSURE IS CLEARING THE SKIES, BUT LOW PRESSURE
IS EXPECTED TO MOVE INTO THE REGION BY THIS EVENING. THIS WILL
BRING SNOW INTO THE REGION WITH IFR TO MVFR VSBYS AND CIG THROUGH
THE NEXT 24 HOURS.

JSL

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...WINTER WEATHER ADVISORY UNTIL 7 AM EST SATURDAY FOR MIZ008-
     015>017-019-021-022-027-028.
LM...SMALL CRAFT ADVISORY FROM 7 AM SATURDAY TO 5 AM EST SUNDAY FOR
     LMZ323.
     GALE WATCH FROM SATURDAY MORNING THROUGH SATURDAY EVENING FOR
     LMZ342-344>346.
     SMALL CRAFT ADVISORY FROM 11 PM SATURDAY TO 5 AM EST SUNDAY FOR
     LMZ342-344>346.
LH...GALE WATCH FROM SATURDAY MORNING THROUGH SATURDAY EVENING FOR
     LHZ347-348.
LS...NONE.

&&
Hazardous weather outlook, Jan 14, 5:08 AM EST, 10 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
508 AM EST FRI JAN 14 2011

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042-
151100-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT-
MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
508 AM EST FRI JAN 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT

WIDESPREAD ACCUMULATING SNOWFALL IS EXPECTED ACROSS EASTERN UPPER
AND NORTHERN LOWER MICHIGAN TONIGHT. HEAVIER SNOWFALL IS EXPECTED
ACROSS PORTIONS OF EASTERN UPPER MICHIGAN WEST OF I-75...AND WEST
OF A CADILLAC TO CHEBOYGAN LINE IN NORTHWEST LOWER MICHIGAN WHERE
SNOW AMOUNTS WILL BE ENHANCED BY FLOW OFF LAKE MICHIGAN. SEE
ONGOING ADVISORY FOR ADDITIONAL INFORMATION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ACCUMULATING SNOW SHOWERS ARE EXPECTED IN TYPICAL NORTHWEST FLOW
SNOW BELTS SATURDAY AND SATURDAY NIGHT.

GALE FORCE WIND GUSTS ARE POSSIBLE WITHIN ALL NORTHERN MICHIGAN
NEARSHORE MARINE ZONES SATURDAY AND SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS TO THE NATIONAL
WEATHER SERVICE AT ANY TIME THROUGH THE WEEKEND.

JPB

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 14, 4:45 AM ESTWinter Weather AdvisoryAPXAntrim, Benzie, Cheboygan, Crawford, Emmet, Grand Traverse and 6 more26 hr
Jan 14, 4:50 AM ESTSmall Craft AdvisoryAPX54 hr

Nearby

Gale Watches in Michigan, 2011Every gale watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.